# SDR SWAA2015042338792

- Difficulty date: April 15, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 28,187 hours, 16,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A5503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEPT ANGLE CRACKED AT BS 727B, LBL 45.5.  REPAIRED ANGLE IAW SRM.
